# SDR AALA202312275053

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 14,150 hours, 3,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH EMERG. DOOR DAMPER BELOW LIMITS. MAINTENANCE CHARGED LH DOOR DAMPER TO THE TOP OF THE GREEN BAND IAW AMM 52-22-00-614-002.
